# SDR ASAA2014021406900

- Difficulty date: February 14, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 64,961 hours, 35,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L1 Door Slide
- Part time: 60,604 hours, 35,762 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE INTEGRAL LIGHTS NOT ILLUMINATED AFTER SLIDE DEPLOYED.  ACFT GROUNDED.  R & R SLIDE ASSY.
